Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen labia with redness and itching post applying medicines from molluscum treatment for vaginal pimple. Cause?

Hi Dr. I have a problem friday like 2:30 in morning went to bathroom came back to bed and a pimpleon my left labia majora was there so I applieda moscollum treatment I had from 2009 and now the labia ia swallon, red and extremely itchy have been applying vagisil since yesterday butI am afraid it is spreading to my other labia rightside
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
,   ,  
General & Family Physician 's  Response
Thanks for choosing HCM.
You have done a slight error in applying the cream by not taking care of applying Petroleum jelly to the normal part of vagina. So the drug has burnt the normal part & is giving you the trouble.
Please clean with hot water & apply Calamine lotion with aloe vera.It may take a week to heal. don't clean with spirit, / dettol,/ savlon etc.
Take care.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor